×

zbMATH — the first resource for mathematics

The largest proper variety of lattice ordered groups. (English) Zbl 0339.06011

MSC:
06F15 Ordered groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Charles Holland, The lattice-ordered groups of automorphisms of an ordered set, Michigan Math. J. 10 (1963), 399 – 408. · Zbl 0116.02102
[2] Jorge Martinez, Varieties of lattice-ordered groups, Math. Z. 137 (1974), 265 – 284. · Zbl 0274.20034
[3] S. H. McCleary, \( o\)-primitive ordered permutation groups. I, II, Pacific J. Math. 40 (1972), 349-372; 49 (1973), 431-443. MR 47 #1710. · Zbl 0213.29501
[4] Stephen H. McCleary, \?-2-transitive ordered permutation groups, Pacific J. Math. 49 (1973), 425 – 429. · Zbl 0257.06006
[5] Samuel Wolfenstein, Valeurs normales dans un groupe réticulé, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 44 (1968), 337 – 342 (French, with Italian summary). · Zbl 0174.06003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.